| Model Number |
MAXP301T |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a pro-rinse 30g maxp301t broke during use.No injury occurred.
Additional Manufacturer Narrative
Adding udi # - udi# (b)(4).This is a follow up report for this information.Investigation summary: 196 pro-rinse max i probes 30ga were returned ((b)(4) unsealed probes + (b)(4) sealed probes).The two unsealed probes were observed and show no sign of use and no damage.The devices that broke during use were not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #1783731).Unused probes were tested (tensile strength test).Findings (between 30.05n and 93.30n) are beyond the minimal requirement of 26.7n.No fault was found with the returned products.